# SDR MWEA010809

- Difficulty date: May 21, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,921 hours, 81,395 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 99184659
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR XHS 116 RIB HAS DAMAGE AT THE FORWARD OUTBOARD EDGE.  REPAIRED DAMAGE IN ACCORDANCE WITH 51-30.
